RTT relations and realizations of a Yangian in quantum mechanics

Citation
Ml. Ge et al., RTT relations and realizations of a Yangian in quantum mechanics, PHYS LETT A, 249(5-6), 1998, pp. 358-362
Citations number
17
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
249
Issue
5-6
Year of publication
1998
Pages
358 - 362
Database
ISI
SICI code
0375-9601(199812)249:5-6<358:RRAROA>2.0.ZU;2-G
Abstract
Drinfeld's commutation relations for Y(sl(2)) are recast into a more practi cal form that coincides with the solution of the RTT relations with tr T(u) -extension. In terms of this form we present the realizations of a Yangian in terms of elementary quantum mechanics. It sheds new light on the physica l meaning of Y(sl(2)). (C) 1998 Published by Elsevier Science B.V.